# SDR AALA201810129005

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 62,300 hours, 27,466 cycles
- Engine: Iae V2524A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061639
- Part serial: 5652
- Condition: Faulted
- Location: Fuel System
- Part time: 20,189 hours, 10,134 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CAPTAIN REPORTED ACARS MESSAGE AT 2126Z ON THE NR 1 ENGINE COMPRESSOR VANE ECAM MESSAGE.  THE QRH WAS CHECKED AND IT STATED TO AVOID RAPID THRUST CHANGES AND THERE WERE NO RESTRICTIONS ON CONTINUING TO DESTINATION.  WHEN ACFT WAS WITHIN 30 MINUTES OF THE DESTINATION, THE CAPTAIN REPORTED TWO BRIEF COMPRESSOR STALLS FOR THE NR 1 ENGINE VIA ACARS.  AN EMERGENCY WAS DELCARED,  LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED FUEL METERING UNIT IAW  AMM 73-12-4.  POWER ASSURANCE CHECKED OK IAW AMM 71-00-00710-013C.
